# SDR 4VAA20170528007

- Difficulty date: May 28, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 37,229 hours, 33,462 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Backup Battery
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT APPROXIMATELY 40 KIAS, CREW RECEIVED A BACKUP BATTERY OFF BUSS INDICATION FOLLOWED BY NO TAKEOFF CONFIGURATION WARNING.   THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.
MAINTENANCE FOUND AND REPAIRED LOOSE CONNECTION ON BACKUP BATTERY BUSS IAW AMM 24-35-00. ALL SYSTEMS CHECKED GOOD, AIRCRAFT WAS RETURNED TO SERVICE.
